# SDR CA000306025

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 13,057 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Vernatherm
- Part number: SL53E19600LYCOM
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Reciprocating En, Cont, TIO540J2BD
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THERMO VALVE FAULTY CAUSING OIL TEMP WARNING AND INDICATION.
